# SDR IPXA2023062693513

- Difficulty date: June 1, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: AFA71021
- Condition: Corroded
- Location: Ctr Cargo Bilge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCTR CARGO BILGE AREA AT STA Y=1701 - Y=1721 SPLICE ON LONGERON 52 HAS CORROSION.REPAIRED CORRODED SPICE AT THE CTR CARGO BILGE AREA AT STA Y=1701 - Y=1721 ON LONGERON 52 IAW SRM 51-33-01 AND DWG AFA7102. (MINOR)
